Jump to content
CrazyBoards.org

Recommended Posts

Started getting a nasty forehead full of acne while I was on Zoloft. I was only taking 12 milligrams a day! Doc says this should not be a side effect. Who else got lucky? Oh and I'm no teenager, in early 40's and way too old to look like a pimply faced teen. Help! Thanks for any input....by the way I stopped the Zoloft gradually, June 17 was my last day....should have cleared out of my system and zits should be gone...

Link to comment
Share on other sites

I have no idea of your gender, but if you are female, are you possibly going through menopause?  I know that fluctuations in hormone levels can cause a lot of different reactions in people.

 

olga

Link to comment
Share on other sites

  • 2 months later...

I get acne breakouts on zoloft. I always had sensitive oily, dry skin but I take care of it well and I never had anything more than minor acne before. After being on 75mg I have large bumps deep under my skin that just don't go away for weeks.

 

Acne isn't a listed side effect of zoloft but it has been reported in a few cases.

 

In my case I am 99% sure the zoloft made it worse. 

 

Wish you the best of luck and if you get any information please keep me updated. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...